# SDR SWAA2022120177068

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 10,712 hours, 4,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR HOLDER LOOSE ON THE FORWARD MOUNT.   ADJUSTED THE GIRT BAR IAW SIP,  BOTH MOUNTS HOLD GIRT BAR FIRMLY. OPS CHECKED GOOD.
